The inversion of finite automata
Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1300-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_6_a9,
author = {V. I. Levenshtein},
title = {The inversion of finite automata},
journal = {Doklady Akademii Nauk},
pages = {1300--1303},
year = {1962},
volume = {147},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a9/}
}
V. I. Levenshtein. The inversion of finite automata. Doklady Akademii Nauk, Tome 147 (1962) no. 6, pp. 1300-1303. http://geodesic.mathdoc.fr/item/DAN_1962_147_6_a9/